CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
CONVERGENCE ANALYSIS OF A SYMPLECTIC SEMI-DISCRETIZATION FOR STOCHASTIC NLS EQUATION WITH QUADRATIC POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4295-4315
Authors:  Hong, Jialin;  Miao, Lijun;  Zhang, Liying
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  quadratic potential  additive noise  stochastic symplectic scheme  convergence analysis  
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
SYMPLECTIC RUNGE-KUTTA SEMIDISCRETIZATION FOR STOCHASTIC SCHRODINGER EQUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2016, 卷号: 54, 期号: 4, 页码: 2569-2593
Authors:  Chen, Chuchu;  Hong, Jialin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
stochastic Schrodinger equation  infinite-dimensional stochastic Hamiltonian system  symplectic structure  symplectic Runge-Kutta method  semidiscretization  mean-square convergence order